Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Constant Solutions in Second Order Linear Homogeneous Difference Equations with Variable Coefficients
Year:2008
Research Areas
  • Mathematics
Information
Abstract
The constant solutions of second order linear and homogeneous difference equation with variable coefficients are analyzed. Thus, a sufficient condition for the existence of the constant solution, with any initial solution, is provided. Also, fixed points and invariant subsets of the solutions are considered. Finally, a necessary and sufficient condition to maintain the existence of non-trivial fixed points in the product of transfer matrices of two dimensions, is given.
International
Si
JCR
No
Title
Journal of Applied Mathematics Aplimat
ISBN
1337-6365
Impact factor JCR
0
Impact info
Volume
1
Journal number
1
From page
11
To page
18
Month
FEBRERO
Ranking
Participants
  • Autor: Jesus Carmelo Abderraman Marrero (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Polinomios Ortogonales y Geometría Fractal
  • Departamento: Matemática Aplicada (Facultad de Informática)
S2i 2019 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)